# SDR REXA2022012600136

- Difficulty date: December 9, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH670362605
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH SIDE WALL SEAT RAIL #7 HAS (6) AREAS OF CORROSION BETWEEN FS
785.15 - 847.00+8.4.                                           "
"INSTALLED NEW L/H SIDE WALL SEAT RAIL #7 SH 670-36260-5 IAW CRJ 900
AMM 53-00-49-400-801-A07.                                          
WVAC EMP STAMP #
